| Model Number |
1570-11-090 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bone Fracture(s) (1870); No Code Available (3191)
| Date of Event |
10/12/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that patient had a periprosthetic fracture around her summit pressfit stem.Doi: (b)(6) 2020.Dor: (b)(6) 2020; left hip.
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot: hm2616.Device history review: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.H10 additional narrative: h6 component code: appropriate term/code not available (g07002) is used to capture product not returned.